# SDR DALA2021022201036

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 59,540 hours, 7,678 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3318 ECAM STATUS MSG DOOR L MID CABIN ON INFLIGHT.  PRESSURE NORMAL.  CORRECTIVE ACTION: INSPECTED DOOR AREA AND PROX SENSORS NO DAMAGE FOUND.  PERFORMED OPS CHECK OF DOOR INDICATION PER A330 AMM 52-71.  ALL INDICATIONS NORMAL.
